# SDR DALA2019052403214

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1088971) DURING INSPECTION FOUND DENTED FRAME ON BS 727F AND STR 22L TO STR 23L AT AFT CARGO COMPARTMENT. PERFORMED REPAIR ON FRAME BS 727F AND STRINGER 22L TO STRINGER 23L AT AFT CARGO COMPARTMENT AS PER ERA N.577766-14 REVISION ORIGINAL AND PRI N.577766-14 REVISION 0,1,2, AND 3.
